# SDR FDEA201503060702

- Difficulty date: March 6, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 591 hours, 19,752 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: NRC6052503
- Part serial: FX0064
- Condition: Delaminated
- Location: Lt Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 5 SPOILER UPPER SKIN DELAMINATED.  REPAIRED LT NR 5 SPOILER AS REQUIRED IAW SRM 57-00-01 FIG 4 SHEET.
